# SDR C2XA10TY018

- Difficulty date: January 23, 2010
- Submitted: January 25, 2010
- Operation: Air carrier
- Aircraft: N14105
- Make and model: Emb EMB-145XR
- Aircraft serial: 145649
- Aircraft time: 20,384 hours, 10,825 cycles
- Engine: Rroyce AE3007A1
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: 3007A1E
- Part serial: CAE312425
- Condition: Malfunctioned
- Location: Nr 1
- Part time: 17,509 hours, 9,316 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

MSP - EWR ON CLIMBOUT THRU APPROX 14000 TO APPROX 24000 AN ACRID BURNING SMELL THOUGHT TO BE COMING FROM THE PACKS - COULD NOT ISOLATE WHICH PACK - SMELL THEN DISSIPATED BUT RETURNED ON DESCENT FROM MID 20'S TO APPROX 17000.  A/C FERRIED FROM EWR TO TYS.  TYS MX REMOVED AND REPLACED THE NR 1 ENGINE ASSY AND OPS AND LEAK CHECKED GOOD.  DUPLICATE OF CONTROL NUMBER C2XATY -- CORRECTED THE CONTROL NUMBER
